# SDR YV3R2023092900579

- Difficulty date: August 25, 2023
- Submitted: September 29, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ZS-RV
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10640
- Aircraft time: 7,069 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0512
- Part serial: 10557
- Condition: Defective
- Location: Unknown
- Part time: 469 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 ONLY HAD ONE TENSION PLATE WORKING.
